# SDR AALA202106239008

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 62,031 hours, 25,537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Broken
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE BATTERY COMPARTMENT SCREW BROKEN. REPLACED MEGAPHONE IAW AMM 25-64-00.
